Bluelight

Thread: Tramadol and Oxycodone Interaction ?

Results 1 to 5 of 5
  1. Collapse Details
    Tramadol and Oxycodone Interaction ? 
    #1
    Question
    I take oxycodone for chronic pain but today I left home without my dose and was in a lot of pain, a friend luckily had some tramadol at his house and gave me a 50 mg dose but the dam things always take 3-5 hrs to kick in for me, so 3hours later Im starting to feel the effects of the tramadol but I'm back at home now and I want to take my oxycodone but the oxy liquid only takes 30 minutes to kick in unlike the tramadol which is 3 hours for some odd reason, perhaps cause its a pro drug that needs to be convereted bythe liver.

    So anyways what happens when the tramadol interacts with the oxycodone ? Is there any risks for someone who has a sensitivity to opiates, how long should I wait before I take my oxycodone ?

    The crazy thing is if I had taken them at the same time I would have been safer cause the oxy would have kicked in quickly and by the time it started wearing off 3 hours later the slow freakin tramadol would have started to work.
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Im kinda hanging here to take my dose of Oxycodone but Im holding back till someone can tell me how long after the tramadol is it safe to dose up on Oxy ?
    Reply With Quote
     

  3. Collapse Details
     
    #3
    If you only took 50mg of tramadol, I'm surprised you feel anything from it at all. That is an exceptionally low dose. You will be fine mixing that dose with oxycodone. If you're worried about your health and well being then maybe dose less oxycodone, however I don't find it being an outstanding issue. I've dosed anywhere between 200-300mg's of tramadol with anywhere between 90-120mg of oxycodone.
    Reply With Quote
     

  4. Collapse Details
     
    #4
    My 50 mg tramadol is probably equal to your 200mg, and my 10 mg oxycodone is most likely equal to your 60 mg dose of Oxycodone because my damaged Autonomic Nervous System is hypersensitive to all psychoactive substances and reacts differently then everyone else.

    So anyways I went ahead and took the oxycodone whilst I was still feeling the effects of the tramadol and oh man was it intense, it started off good when the oxy first kicked in but then it got really uncomfortable intense and weird. I felt detached and this weird physical brain sensations like the inside of my brain was being tickled by something and there was this pressure inside my skull like as if my head was about to explode and I constantly felt like sleeping but at the same time I was really wired and awake, it was very contradicting as I experienced both a neuroexcitory response at the same time as a sedative reponse.

    Then it got worse when my head became really hot and I got feverish all over but at the same time I felt a cold chill, , I had to contantly wet my hair to try and cool down my head, it felt like my brain was overheating, there were a few good sensations but overall it was a very negative reponse for me, I dont think I'l be taking Tramadol and Oxycodone on the same day again.
    Reply With Quote
     

  5. Collapse Details
     
    #5
    Bluelighter adder's Avatar
    Join Date
    Mar 2006
    Location
    Banana Republic of the EU ( = Poland)
    Posts
    2,025
    People must know that tramadol and its 3-desmethyl metabolite rely more on their NAT and SERT blockade than mu agonism. This hybrid drug is only a partial agonist at opioid receptors and its affinity isn't high either.

    What happened after you took your oxycodone was tramadol got forced out of opioid receptors but it could still act through blocking NAT and SERT. I don't find this combination of effects of tramadol to be pleasurable at all like some people do. Any SNRI I took meant headache, sometimes sleepiness but heart beating so strong I got palpitation and I felt very weak, if I did any work at home that needed even little power to do, I was sweaty after a minute and I had to sit down because I had vision like before a black-out.

    Tramadol is only different to SNRIs like milnacipran or venlafaxine in that it acts on mu opioid receptors. The general feeling is a dirty one. When I wasn't so addicted to opioids that I had to take multiple doses of morphine per day (years ago), I tried many opioids available as medications in my country, including tramadol. I got only lightheaded and that was all. It didn't act like an analgesic, it would be the last thing I would take for any pain. Even NSAIDs, propionic acid analogs like ketoprofen are better (200mg stopped boneache during withdrawal; when I was given 100mg x 4 tramadol at the clinic, it didn't do shit, even when I pushed it to 1600mg, it didn't do shit, I could because I'm on clonazepam permanently).

    Tramadol, tramadol... worth nothing hybrid that is a piece of shit pretending to be an effective opioid with a lot of side effects caused by NAT and SERT blockade.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •